Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: B | S
Number of items: 2.

B

Bailey, C., Taylor, G.A., Cross, M. and Chow, P. (1999) Discretisation procedures for multi-physics phenomena. Journal of Computational and Applied Mathematics, 103 (1). pp. 3-17. ISSN 0377-0427 (doi:10.1016/S0377-0427(98)00236-2)

S

Siahaan, Antony, Lai, Choi-Hong and Pericleous, Koulis (2011) Local convergence of an adaptive scalar method and its application in a nonoverlapping domain decomposition scheme. Journal of Computational and Applied Mathematics, 235 (17). pp. 5203-5212. ISSN 0377-0427 (doi:10.1016/j.cam.2011.05.010)

This list was generated on Sat May 26 10:38:03 2018 BST.